Some generalizations of radial Bremmer series

F.P.L.M. Vissers, L.P.J. Kamp, F.W. Sluijter

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)

Abstract

In this paper we address the problem of finding a solution of the wave equation with a non-constant propagation velocity whereby the attention is focussed on the case of spherical waves. By a subdivision of the medium into spherical shells one particular so-called Bremmer series is derived and it is shown that other Bremmer series are possible too. It turns out that each of these series has a different convergence criterion, the fulfillment of which depends on the physical situation under consideration. Hence in each physical situation there is some freedom in choosing an appropriate Bremmer series.

Original languageEnglish
Pages (from-to)43-51
Number of pages9
JournalWave Motion
Volume13
Issue number1
DOIs
Publication statusPublished - 1 Jan 1991

Fingerprint Dive into the research topics of 'Some generalizations of radial Bremmer series'. Together they form a unique fingerprint.

Cite this